# SDR LR7A9904

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 35300428R
- Condition: Cracked
- Location: Bs 990
- Part time: 540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 990 RT CRACKED TEE (P/N 353042-8R), WEB CRACKED, FS 990 LT FITTING CRACKED (P/N 353059-8).  REMOVED AND REPLACED FITTINGS, TEE AND WEB IAW HERC SRM CH51-10 PG 4.
